# SDR DALA2016121009800

- Difficulty date: December 9, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 54,183 hours, 21,307 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT HORIZONTAL STAB BOTTOM SKIN IS CRACKED AT RIB ATTACH AREA, 2 CRACKS APPROX. 6 FT FROM INBD END. MAINTENANCE REPAIRED IAW SRM 55-10-01 REPAIR 11 TABLE 204.
